MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 PHASIX ST MESH W/ OPS; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 PHASIX ST MESH W/ OPS; SURGICAL MESH
Catalog Number 1221015
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/06/2025
Type of Reportable Event Malfunction
Event or Problem Description
As reported, the phasix st w/ ops mesh was quickly dipped in saline prior to use.Reportedly, during the laparoscopic hernia repair converted to a planned open procedure on (b)(6) 2025, the surgeon implanted the phasix st w/ ops mesh and fixated it around the perimeter of the mesh.Once fixation was complete, he laparoscopically went to observe the mesh and noticed some of the mesh was bowing so he decided to add a few more fasteners.The surgeon fixated a few and then the physician assistant (pa) fixated a few but when the pa was adding the extra fixation, it was noticed that the sepra barrier was ¿delaminated from the phasix st mesh, about 2 inches of it was hanging freely.¿ the surgeon and pa decided to use a couple more fasteners to reattach the sepra barrier to the mesh and to cover the areas that did not have the sepra barrier with the patient¿s omentum.The surgeon decided to leave the mesh in place as it was well fixated and felt it would have been more problematic if he had removed it and replaced the mesh.There was no reported patient injury.
 
Additional Manufacturer Narrative
As reported, after fixating the phasix st mesh (w/ops), it was noted that the mesh was bowing as such additional fixation was added.After adding the extra fixation, it was noted that the sepra barrier was separating from the mesh.There was no reported patient injury.The mesh remains implanted as such is unavailable for review.Based on the information provided, and not having a sample to evaluate, no conclusions can be made.Review of manufacturing records shows the product was manufactured to specification.To date, this is the only reported complaint for this manufacturing lot of (b)(4) units.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
PHASIX ST MESH W/ OPS
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key21461207
Report Number1213643-2025-00070
Device Sequence Number7986528
Product Code OWT
UDI-Device Identifier00801741163203
UDI-Public(01)00801741163203(17)250628(10)HUHU1446
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K190185
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/28/2025
Device Catalogue Number1221015
Device Lot NumberHUHU1446
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2025
Initial Report FDA Received Date02/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/06/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown